Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 19, NWS Topeka, KS

April 10, 2008Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 10, 2008, 6:26 PM CDT for Wabaunsee County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 6:26 PM CDT (23:26 UTC)
Expired
Apr 10, 2008, 6:49 PM CDT
In force
23 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

County Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 18 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 102326
SVRTOP
KSC197-110000-
/O.NEW.KTOP.SV.W.0019.080410T2326Z-080411T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
626 PM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 17 MILES SOUTHWEST OF ESKRIDGE...OR 26 MILES
  NORTHWEST OF EMPORIA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ESKRIDGE...

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3890 9594 3889 9594 3873 9616 3873 9637
      3881 9638 3881 9642 3883 9643 3894 9625
TIME...MOT...LOC 2326Z 229DEG 34KT 3874 9638

$$

BOUSTEAD
2 follow-up statements
000 
WWUS53 KTOP 102336
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
634 PM CDT THU APR 10 2008

KSC197-102344-
/O.CAN.KTOP.SV.W.0020.000000T0000Z-080411T0000Z/
WABAUNSEE-
634 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABAUNSEE COUNTY
HAS BEEN CANCELLED...

THIS STORM HAS MOVED NORTHEAST OUT OF THE COUNTY. 

HOWEVER ANOTHER SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWEST 
WABAUNSEE COUNTY UNTIL 7 PM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE 
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3921 9558 3908 9593 3919 9603 3934 9572
TIME...MOT...LOC 2334Z 233DEG 40KT 3914 9593

$$

KSC085-177-110000-
/O.CON.KTOP.SV.W.0020.000000T0000Z-080411T0000Z/
JACKSON-SHAWNEE-
634 PM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN SHAWNEE AND SOUTHEASTERN JACKSON COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR ROSSVILLE...OR 16 MILES WEST OF
TOPEKA...MOVING NORTHEAST AT 46 MPH.

LOCATIONS IMPACTED INCLUDE...
HOYT.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3921 9558 3908 9593 3919 9603 3934 9572
TIME...MOT...LOC 2334Z 233DEG 40KT 3914 9593

$$
000 
WWUS53 KTOP 102349
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CDT THU APR 10 2008

KSC197-102359-
/O.CAN.KTOP.SV.W.0019.000000T0000Z-080411T0000Z/
WABAUNSEE-
649 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WABAUNSEE COUNTY HAS
BEEN CANCELLED...

AT 649 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3890 9594 3889 9594 3873 9616 3873 9637
      3881 9638 3881 9642 3883 9643 3894 9625
TIME...MOT...LOC 2349Z 229DEG 35KT 3888 9616

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:09 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 10, 4:09 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
409 PM CDT THU APR 10 2008

.DISCUSSION...

INITIAL FORECAST CONCERNS ARE WITH REGARDS TO SEVERE THUNDERSTORM
WATCH IN EFFECT FOR EASTERN TIER OF COUNTIES.

SURFACE LOW PRESSURE CENTER AT FORECAST TIME WAS AROUND KCNK WITH
MAX PRESSURE FALLS OVER SOUTHWEST IA.  PACIFIC FRONT HAS PUSHED EAST
OF THE CWA BRINGING BEST QUALITY LOW LEVEL MOISTURE EAST INTO MO.
GREATEST ONGOING CONVECTIVE ACTIVITY WAS OVER NORTHWESTERN MO WITH A
SECONDARY AREA OF CONVECTION DEVELOPING OVER NORTH CENTRAL OK AND
SOUTH CENTRAL KS.  WITH THE WARM FRONT NORTH OF THE CWA AT THIS
TIME...BREAKS IN THE STRATUS HAVE ALLOWED FOR THE EROSION OF ANY
CONVECTIVE INHIBITION...WHICH WAS ALLOWING ISOLATED CONVECTION TO
DEVELOP WITHIN THE WATCH AREA.  CONVECTION OVER SOUTH CENTRAL KS MAY
EXPAND IN COVERAGE THROUGH THE 23 TO 00Z TIMEFRAME AS CONVERGENCE
ALONG TRUE COLD FRONT AND DAYTIME HEATING COMBINED WITH COLD CORE
ASSOCIATED WITH UPPER LEVEL SHORTWAVE ALOFT SET UP AT LEAST SOME
MARGINAL INSTABILITY JUST SOUTH OF THE CWA.  THIS ACTIVITY WILL
ROTATE NORTHEAST AS THE COLD FRONT PUSHES EAST THIS EVENING.
THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH ALONG THE COLD FRONT
AFTER SUNSET AS DEEP LOW LEVEL MOISTURE AND FORCING OTHER THAN
CONVERGENCE ALONG THE COLD FRONT IS LACKING.  ISOLATED THUNDERSTORMS
MAY BECOME STRONG ENOUGH BEFORE SUNSET IN THE WATCH AREA TO PRODUCE
SOME ONE INCH HAIL OR 60 MPH WIND GUSTS.  AFTER SUNSET WOULD EXPECT
SEVERE WEATHER CHANCES TO DIMINISH QUICKLY...AND WOULD EXPECT TOP
CWA COUNTIES TO BE REMOVED FROM THE WATCH WELL BEFORE THE EXP TIME
OF 9 PM.

OTHER CONCERNS TONIGHT WERE SOUTHWESTERLY WINDS SOUTHEAST OF THE LOW
CLIMBING ABOVE ADVISORY CRITERIA.  AT THIS TIME WITH THE BENEFIT OF
DAYTIME HEATING SITES IN EAST CENTRAL KS ARE NOT REACHING ADVISORY
LEVELS...SO DO NOT EXPECT AFTER SUNSET WITHOUT THE BENEFIT OF
THERMAL MIXING SITES WILL REACH ADVISORY LEVELS...SO WILL ALLOW THE
WIND ADVISORY TO EXPIRE AT 22Z.  SAME CONCERNS WITH WINDS OVERNIGHT
BEHIND THE SURFACE LOW WITH RELATIVELY TIGHT PRESSURE GRADIENT.  ALL
GUIDANCE INDICATES WINDS BELOW ADVISORY LEVELS...AND ONCE AGAIN
WITHOUT THE BENEFIT OF DAYTIME HEATING...DO NOT EXPECT WINDS TO
CLIMB ABOVE ADVISORY LEVELS OVERNIGHT...SO HAVE NOT ISSUED WIND
ADVISORY FOR NORTH CENTRAL KS AT THIS TIME.  IF PRESSURE GRADIENT
REMAINS SUFFICIENTLY STRONG TOMORROW...AND SUBSIDENCE IS GREAT
ENOUGH TO PROVIDE SOME BREAKS IN THE CLOUD COVER...SOME SITES IN
NORTH CENTRAL KS MAY REACH ADVISORY LEVELS.  SINCE CONFIDENCE IN
THIS IS LOW AT THIS TIME WILL LEAVE WIND ADVISORY DECISION FOR
TOMORROW UP TO THE NEXT FORECAST CYCLE FOR LATEST ANALYSIS.

LATE TONIGHT/FRIDAY..AXIS OF INSTABILITY ALOFT MOVES INTO EASTERN
CWA LATE EVENING...AND IS CLEAR OF THE AREA BY THE MIDNIGHT HOUR.
CAA THEN REALLY KICKS IN WITH NORTHWESTERLY FLOW BEHIND THE UPPER
LOW. WILL CARRY A SLIGHT CHANCE FOR RAIN...WITH SLIGHT CHANCE FOR
RAIN OR SNOW WHERE SURFACE TEMPS ARE LESS THAN 36F. NOT EXPECTING
A HARD FREEZE CONSIDERING OVERNIGHT MIXING AND CLOUD COVER...BUT
TEMPERATURES NEAR 32F ARE EXPECTED ACROSS NORTH CENTRAL KANSAS.
AREA REMAINS UNDER THE INFLUENCE OF THE UPPER LOW WITH NEARLY
NEUTRAL TEMPERATURE ADVECTION KEEPING TEMPS IN THE LOW 40S.

SAT...ANOTHER LOBE OF ENERGY SWEEPS AROUND THE BACK SIDE OF THE UPPER
LOW ON SATURDAY...AND REINFORCES BOTH MORE COLD ADVECTION AND
ANOTHER SLIGHT CHANCE FOR SOME SNOW SHOWERS. MOISTURE AND LIFT
SEEM TO CLEAR THE EASTERN CWA BY LATE AFTERNOON...BUT THINK IT TOO
LATE FOR THE SUN TO MAKE MUCH DIFFERENCE IN HIGH TEMPS.

SUN/MON...500 MB FLOW BECOMES NEARLY DUE NORTH BEHIND THE DEPARTING UPPER
LOW AND AHEAD OF HIGHLY AMPLIFIED WESTERN RIDGE. THIS KEEPS US
AGAIN IN COOLER FLOW BUT WARMER TEMPS OF +6C AT 850MB CREEP ACROSS
THE AREA BY LATE DAY SUNDAY AND SHOULD GET US INTO THE MID 50S BY
LATE DAY. COOLER HIGH PRESSURE ASSOCIATED WITH THE NORTHERLY FLOW
CONTINUES TO HAVE INFLUENCE ON ITS EASTERN SIDE THROUGH MONDAY BUT
SHOULD STILL RAISE A FEW MORE DEGREES NEAR 60 WITH SUN AND SLOW
WARMING TREND.

TUES-THURS...FLATTENING RIDGE BRINGS ZONAL FLOW ACROSS THE ROCKIES
AND A RETURN TO THE LEE TROF AND WARM SOUTHERLY WINDS. LATEST EC
AND GFS HAVE NEXT UPPER LOW POISED OFF THE WEST COAST PROGGED TO
MOVE EASTWARD INTO THE FOUR CORNERS BY THURSDAY AFTERNOON. END
RESULT WILL BE TEMPERATURES FINALLY NEAR 70 FOR THE MID TO LATE
WEEK.

&&

.AVIATION...

THERE IS A SLIGHT CHANCE THAT A THUNDERSTORM MAY MOVE OVER TOP OR
FOE LATE THIS AFTERNOON...HOWEVER DUE TO THE ISOLATED NATURE OF
CONVECTION DID NOT INCLUDE A TEMPO GROUP IN THE TAFS AND SIDED WITH
VCTS WORDING AT THIS TIME.  WINDS WILL REMAIN BREEZY AND SLOWLY VEER
AROUND TO THE WEST TONIGHT AS SURFACE LOW MOVES OFF TO THE
NORTHEAST.  A COLD FRONT IS EXPECTED TO MOVE THROUGH TAF SITES IN
THE 04 TO 05Z TIMEFRAME...WHICH WILL LIKELY BRING AN MVFR DECK BACK
THROUGH TAF SITES.  AT THIS TIME CIGS LOOK TO HOLD AROUND THE 2 KFT
LEVEL...SO HAVE CIGS REMAINING AT THIS LEVEL FROM 04-05Z ON AT THIS
TIME.  TOWARDS THE END OF THE TAF PERIOD WINDS MAY VEER FURTHER
AROUND TO THE WEST NORTHWEST...BUT DID NOT ADD A CHANGE GROUP AT
THIS TIME AS CIGS LOOK TO REMAIN FAIRLY PERSISTENT.

CAVANAUGH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 6 PM THURSDAY
FOR KSZ058-KSZ059.

&&

67/CAVANAUGH
Hazardous weather outlook, Apr 10, 6:03 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
603 PM CDT THU APR 10 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-112315-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
603 PM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH SUNSET...WITH
THE STRONGEST STORMS EXPECTED ALONG AND SOUTHEAST OF A SENECA TO
EMPORIA LINE. WINDS OF 60 MPH OR MORE AND HAIL AROUND AN INCH WILL
BE THE PRIMARY THREATS FROM THE STRONGER THUNDERSTORMS.
THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE IN INTENSITY AND
MOVE EAST OF THE AREA AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TEMPERATURES OVERNIGHT FRIDAY INTO SATURDAY WILL BE AT OR JUST
BELOW FREEZING ACROSS NORTH CENTRAL AND NORTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON OR TONIGHT...MAINLY ALONG
AND SOUTHEAST OF A SENECA TO EMPORIA LINE.

In the hours before

Special weather statement, Apr 10, 6:00 PM CDT, 26 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT THU APR 10 2008

KSZ038-102315-
WABAUNSEE-
600 PM CDT THU APR 10 2008

THROUGH 615 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 34
MPH ACROSS PORTIONS OF WABAUNSEE COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ALMA...
PAXICO...MCFARLAND AND MAPLE HILL. MOTORISTS ALONG INTERSTATE 70
BETWEEN MILE MARKERS 328 AND 346 COULD ALSO BE AFFECTED.

BOUSTEAD
Local storm report, Apr 10, 6:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
601 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             5 NNW OLPE              38.33N 96.20W
04/10/2008  E0.88 INCH       LYON               KS   TRAINED SPOTTER

&&
Local storm report, Apr 10, 6:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
608 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             2 SSE WILLARD           39.07N 95.93W
04/10/2008  E0.50 INCH       SHAWNEE            KS   TRAINED SPOTTER

            HALF INCH HAIL AT INTERSTATE 70 AND CARLSON ROAD.

&&
Special weather statement, Apr 10, 6:09 PM CDT, 17 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
609 PM CDT THU APR 10 2008

KSZ026-039-102345-
JEFFERSON-SHAWNEE-
609 PM CDT THU APR 10 2008

THROUGH 645 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 46
MPH ACROSS PORTIONS OF SOUTHWEST JEFFERSON AND EASTERN SHAWNEE
COUNTIES...INCLUDING TOPEKA. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE
TOPEKA...TECUMSEH...GRANTVILLE...MERIDEN...PERRY STATE PARK...PERRY
LAKE AND OZAWKIE. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE
MARKERS 168 AND 188 COULD ALSO BE AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Apr 10, 6:16 PM CDT, 10 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT THU APR 10 2008

KSZ037-038-102345-
MORRIS-WABAUNSEE-
616 PM CDT THU APR 10 2008

THROUGH 645 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 44
MPH ACROSS PORTIONS OF WABAUNSEE AND MORRIS COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE KEENE...PAXICO...MAPLE HILL AND ESKRIDGE. MOTORISTS ALONG
INTERSTATE 70 BETWEEN MILE MARKERS 331 AND 346 COULD ALSO BE
AFFECTED.

BOUSTEAD
Local storm report, Apr 10, 6:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
617 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             COUNCIL GROVE           38.66N 96.49W
04/10/2008  E0.88 INCH       MORRIS             KS   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:18 AM CDTWind AdvisoryTOPAnderson, Coffey14 hr
Apr 10, 4:07 PM CDTSevere Thunderstorm WarningTOPAnderson23 min
Apr 10, 5:26 PM CDTSevere Thunderstorm WarningTOPWabaunsee34 min
Apr 10, 6:21 PM CDTSevere Thunderstorm WarningTOPMorris12 min
Apr 10, 6:27 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee, Wabaunsee33 min
Apr 10, 6:51 PM CDTSevere Thunderstorm WarningTOPLyon18 min
Apr 10, 6:58 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage, Wabaunsee24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.